# SDR FDEA201910152647

- Difficulty date: October 15, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 73,085 hours, 27,653 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Part number: 69539192
- Condition: Cracked
- Location: Bs 619
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOWARD LOWER CARGO COMPARTMENT DOOR UPPER CHORD, AFT GUSSET ANGLE CRACKED   IN RADIUS REMOVED FWD LWR CARGO DOOR UPPER AFT ANGLE (BRACKET) IAW B757 SRM 51-40-02.   FORMED, LOCATED, DRILLED AND INSTALLED NEW ANGLE (BRACKET) IAW BOEING DWG 69-  53919  AND B757 SRM 51-30-01, 51-40-05 AND 51-40-02
